Alert archive / Arkansas / River Flood Warnings in 2020

River Flood Warning 48, NWS Tulsa, OK

April 3, 2020Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Apr 3, 2020, 10:52 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Apr 3, 2020, 12:41 PM CDT. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 3, 2020, 10:52 AM CDT (15:52 UTC)
In effect from
Apr 3, 2020, 12:41 PM CDT
Expired
Apr 24, 2020, 10:52 AM CDT
In force
21 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

322 
WGUS44 KTSA 031552
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
1052 AM CDT Fri Apr 3 2020


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-032351-
/O.NEW.KTSA.FL.W.0048.200403T1741Z-000000T0000Z/
/VBUA4.1.ER.200403T1741Z.200404T0600Z.000000T0000Z.NO/
1052 AM CDT Fri Apr 3 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Van Buren
* until further notice, or until the warning is cancelled.
* At 10:00 AM Friday, the stage was 21.14 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage this afternoon and continue to rise to near 23.0 
  feet by Saturday morning. The river is expected to remain above
  flood stage between 22 and 23 feet thru the middle of next week.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

Lacy
9 follow-up statements
912 
WGUS84 KTSA 031906
FLSTSA
Flood Statement
National Weather Service Tulsa OK
206 PM CDT Fri Apr 3 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-040306-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/
206 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was 21.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late this afternoon and continue to rise to near 
  23.0 feet Saturday morning. The river is expected to remain above
  flood stage between 22 and 23 feet through the middle of next week.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
133 
WGUS84 KTSA 031909
FLSTSA
Flood Statement
National Weather Service Tulsa OK
209 PM CDT Fri Apr 3 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-040310-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was 21.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage late this afternoon and continue to rise to near 
  23.0 feet Saturday morning. The river will then slowly fall but will
  remain above flood stage thru Wednesday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-040309-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1800Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday evening, or until the warning is cancelled.
* At  1:00 PM Friday, the stage was 356.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by this 
  afternoon and continue to rise to near 358.0 feet by Sunday before 
  dawn. The river will then begin falling Sunday evening to just below 
  flood stage by Tuesday evening and will remain there until further 
  notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-040309-
/O.EXT.KTSA.FL.W.0047.200403T2013Z-200405T1345Z/
/PANO2.1.ER.200403T2013Z.200404T1200Z.200405T0745Z.NO/
209 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 28.45 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above 
  flood stage late this afternoon and continue to rise to near 32.4 
  feet by Saturday morning. The river is expected to fall below flood
  stage Sunday before dawn.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road
  east of Panama is flooded.
* Impact...At 33.0 feet, moderate flooding of agricultural lands 
  occurs between Shady Point and Arkoma. Williams Road east of Panama
  and some local farm roads are flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
384 
WGUS84 KTSA 040057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
757 PM CDT Fri Apr 3 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-040856-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T1200Z/
/VBUA4.1.ER.200404T0136Z.200405T0600Z.200408T0600Z.NO/
757 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Wednesday morning, or until the warning is cancelled.
* At  7:00 PM Friday, the stage was 21.89 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage this evening and continue to rise to near 23.0 
  feet by Sunday morning. The river is expected to fall below flood 
  stage Wednesday before dawn.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-040856-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200407T1800Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1200Z.NO/
757 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:00 PM Friday, the stage was 357.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.9 feet by 
  Sunday evening. The river will fall below flood stage Tuesday 
  morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
659 
WGUS84 KTSA 040806
FLSTSA
Flood Statement
National Weather Service Tulsa OK
305 AM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-041604-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200408T1200Z/
/VBUA4.1.ER.200404T0124Z.200405T0600Z.200408T0600Z.NO/
305 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Wednesday morning, or until the warning is cancelled.
* At  2:00 AM Saturday, the stage was 22.32 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 23.0 feet Sunday morning. The river is expected to fall below 
  flood stage Wednesday before dawn.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-041604-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200407T1800Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1200Z.NO/
305 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At  2:00 AM Saturday, the stage was 357.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.9 feet by 
  Sunday evening. The river will fall below flood stage Tuesday 
  morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
299 
WGUS84 KTSA 041341
FLSTSA
Flood Statement
National Weather Service Tulsa OK
841 AM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-042141-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1800Z.000000T0000Z.NO/
841 AM CDT Sat Apr 4 2020

...Flood Warning extended until further notice...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 22.41 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.6 feet this afternoon then begin slowly falling. The river 
  will remain above flood stage between 22 and 22.5 feet thru next
  Thursday.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-042141-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T1200Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T0600Z.NO/
841 AM CDT Sat Apr 4 2020

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday morning, or until the warning is cancelled.
* At  8:00 AM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  this evening and then begin falling. The river is expected to fall 
  below flood stage Wednesday before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-042141-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T0916Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0316Z.NO/
841 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until late tonight, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 30.86 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by tonight.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

Lacy
370 
WGUS84 KTSA 041859
FLSTSA
Flood Statement
National Weather Service Tulsa OK
159 PM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-050259-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1800Z.NO/
159 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday evening, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 22.17 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is falling and will 
  fall below flood stage this evening. However, the river will begin
  rising again tomorrow afternoon, rising to near flood stage by early 
  Monday evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-050258-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
159 PM CDT Sat Apr 4 2020

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At  1:00 PM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  this evening. The river will fall below flood stage early Wednesday
  afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-050258-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1545Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0945Z.NO/
159 PM CDT Sat Apr 4 2020

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At  1:30 PM Saturday, the stage was 30.67 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
874 
WGUS84 KTSA 050106
FLSTSA
Flood Statement
National Weather Service Tulsa OK
806 PM CDT Sat Apr 4 2020


...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
ARC033-131-050905-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:00 PM Saturday, the stage was 21.62 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren has fallen below flood
  stage this evening. However, the river will begin rising again 
  tomorrow afternoon, rising to near flood stage by early Monday 
  evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-050905-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 357.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  Sunday before dawn. The river will fall below flood stage late 
  Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-050905-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1415Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0815Z.NO/
806 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 7:30 PM Saturday, the stage was 30.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
650 
WGUS84 KTSA 050823
FLSTSA
Flood Statement
National Weather Service Tulsa OK
323 AM CDT Sun Apr 5 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-051623-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
323 AM CDT Sun Apr 5 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At  3:00 AM Sunday, the stage was 21.05 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren fell below flood
  stage Saturday evening. However, the river will begin rising again 
  this afternoon, rising to near flood stage by early Monday 
  evening. The river will remain near flood stage through at least 
  midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-051623-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
323 AM CDT Sun Apr 5 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At  2:00 AM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is near crest now and will fall below flood
  stage by late Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

OKC079-051418-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0818Z.NO/
323 AM CDT Sun Apr 5 2020

...Flood Warning extended until this morning...
The Flood Warning continues for
  The Poteau River near Panama.
* until this morning, or until the warning is cancelled.
* At  2:30 AM Sunday, the stage was 29.11 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by early this morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$
129 
WGUS84 KTSA 051340
FLSTSA
Flood Statement
National Weather Service Tulsa OK
840 AM CDT Sun Apr 5 2020


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-051410-
/O.CAN.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200404T2015Z.NO/
840 AM CDT Sun Apr 5 2020

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At  8:00 AM Sunday, the stage was 20.80 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage yesterday afternoon.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-052140-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
840 AM CDT Sun Apr 5 2020

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At  8:00 AM Sunday, the stage was 357.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will fluctuate near flood stage until further
  notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 10:43 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 3, 10:43 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1043 AM CDT Fri Apr 3 2020

...UPDATE...

.DISCUSSION...
Strong cold front continued to make its way southeastward across
Southeast Oklahoma...while slowly moving into Northwest Arkansas
as the terrain was impeding its progress due to the shallow
nature of the cold air. Ahead of the front...showers and
thunderstorms continued with temps in the 50s-low 60s. Behind the
front...light rain and a few isolated thunderstorms with also
areas of drizzle were common. Temps also continued to fall with 31
deg in northern Osage to the mid 40s along the backside of the
front. Within the freezing air...some light freezing drizzle was
also possible across mainly western/northern Osage co.

Through this afternoon...the strong cold front will continue to
make progress across the CWA and exit this evening. Shower with
areas of drizzle will remain possible as well as isolated
thunderstorms across the CWA. Instability this afternoon looks to
be mainly elevated with MUCAPE values generally less than 500J/Kg.
The light freezing drizzle may remain possible for the next couple
of hours across Osage co...though temps are forecast to warm just
barely back freezing this afternoon. Any icing amounts are
expected to be light with mainly trace amounts on elevated
surfaces.

Cloudy conditions combined with breezy northerly winds
transporting the much colder airmass over the CWA should keep
temps from warming much at all behind the front. Thus...much of
Eastern Oklahoma has already reached their highs for today with
afternoon temps in the 30s for most locations and temps falling
into the mid 40s near the Red River. Ahead of the front...across
Northwest Arkansas...temps currently in the 50s should fall
through the afternoon into the 40s.

For the morning update...have adjusted hourly pops/wx/temp/dewpoint
grids behind the cold front based on the mentioned above and
latest ingested observations.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   37  35  57  45 /  70  40  10   0
FSM   60  45  63  52 /  80  70  20  10
MLC   45  39  58  48 /  70  50  20  10
BVO   35  34  57  42 /  60  30  10   0
FYV   59  38  59  49 /  80  80  20  10
BYV   58  39  56  47 /  80  80  20  10
MKO   42  38  57  47 /  70  50  10  10
MIO   41  36  55  45 /  80  60  10   0
F10   38  37  57  45 /  70  40  10  10
HHW   61  43  61  51 /  90  50  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....30
Hazardous weather outlook, Apr 3, 5:19 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 AM CDT Fri Apr 3 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 AM CDT Fri Apr 3 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...Limited.
	AREA...Northern Osage County.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are occurring across parts of far
eastern Oklahoma and northwest Arkansas early this morning.
Additional thunderstorms will be possible later today into this
evening near and behind a strong cold front that is moving
southeast across the area. Severe weather is not expected.

Light freezing rain or freezing drizzle will be possible this
morning across northern Osage County, where temperatures have
fallen to near the freezing mark. A few slick spots may develop on
bridges and overpasses. Temperatures will warm above freezing by
late morning, ending the threat of freezing precipitation.

Northerly winds behind the cold front will gust to near 30 miles
an hour at times today across parts of northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A series of upper level disturbances will move across the area
bringing near daily chances of showers and thunderstorms from
Sunday night through at least the middle of next week.

weather.gov/tulsa contains additional information.

Nearby

River Flood Warnings in Arkansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.